# SDR 120B202002140012

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,575 hours, 15,776 cycles
- System (JASC): 3245 · Tire Tube
- Part: Packing
- Part number: TRRG6
- Condition: Leaking
- Location: Valve Stem
- Part time: 99,575 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 TIRE HAS A SLOW LEAK FOR THE VALVE STEM AT BASE.
